# SDR ASAA0480402

- Difficulty date: May 15, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99363051
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LEFT EXIT ROW 22 FLOOR PANEL IS BROKEN AND DELAMINATED.  REMOVED FLOOR PANEL AND INSTALLED REPLACEMENT FLOORBOARD IAW 53-05.  (M)
